# SDR UIEA2019010800043

- Difficulty date: January 7, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,272 hours, 19,458 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N0028136
- Part serial: D19780
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CARGO DET 2 STATUS MESSAGE( LP 1022369- (TS) PFMD FIM 26-10 FAULT TREE 803. RE-RACKED CARDS M10224, M10274, M10400 AND M10427. AFT CARGO DET 2 MSG CLEARS FROM THE STATUS PAGE. PERFORMED FIM 26-10 FAULT TREE 832 SYSTEM TEST OK. PERFORMED AFT CARGO SMOKE DETECTION TEST PER AMM 26-16-00-735-352-003.NO FAULTS WERE NOTED.   LP 1023811 - AFTER TS - ITEM TRANSFERRED TO MDDR 105643 IAW DDG 26-16-01-01-01 CAT C - DETECTOR INOP. NOTE: PROBLEM RETURNED DURING MX PRE-FLIGHT. REPLACED CARD M10427 FIRE OVHT. )
